# SDR SWAA2022041251196

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION*** FWD CARGO COMP STA 400 TO 500D STR 25 LBL 23 L/H SIDE PLATE HAS CORROSION / REMOVED CORROSION AT FWD CARGO L/H SIDE PLATE FROM STA400 TO 500D ORIGINAL .040' MAT LOST .010' MAT REMAINING .030' FOUND TO BE OUT OF LIMITS IAWS B737 SRM 53-00-53-1A-2 FIG 103 DETAIL C (STA 480+4' AND STA 500A+12') REMOVED AND REPLACED L/H SIDE PLATE FROM STA 396 TO STA 500D IAW B737 SRN 51-40-02-06-0 AND 533-00-53-2R-5
